Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 82, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 27, 2015, 4:13 PM CST for Hempstead County, Nevada County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 4:13 PM CST (22:13 UTC)
- Expired
- Dec 27, 2015, 4:45 PM CST
- In force
- 32 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Hempstead County, AR, Nevada County, AR
The radar
The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 8:56 AM CST | Tornado Watch | SPC | 10 hr |
| Dec 27, 2:47 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
065
WFUS54 KSHV 272213
TORSHV
ARC057-099-272245-
/O.NEW.KSHV.TO.W.0082.151227T2213Z-151227T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
EAST CENTRAL HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 445 PM CST
* AT 413 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER PRESCOTT...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN NEVADA AND EAST CENTRAL HEMPSTEAD COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS: BOUGHTON AND LANEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3395 9342 3396 9338 3395 9336 3392 9334
3390 9330 3388 9331 3384 9329 3384 9326
3383 9326 3383 9324 3363 9336 3370 9357
3396 9348 3396 9347
TIME...MOT...LOC 2213Z 202DEG 28KT 3379 9341
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
19What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 3:52 PM CST, 21 minutes earlier.
Area forecast discussion, Dec 27, 3:52 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 PM CST SUN DEC 27 2015
.DISCUSSION...
WATER VAPOR IMAGERY CONTINUES TO SHOW AN IMPRESSIVE UPPER LEVEL
LOW SLOWLY MOVING EAST ACROSS WEST TEXAS...WITH THE VERY SLOW
MOVING COLD FRONT NEARLY STALLED OVER NORTHEAST TEXAS. IN
TRUTH...THIS COLD FRONT HAS MOVED APPROXIMATELY 40 MILES SINCE 8
AM THIS MORNING. AS A RESULT...THUNDERSTORMS CONTINUE TO HAMMER
PORTIONS OF EAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST
ARKANSAS...WITH FLASH FLOODING ONGOING ACROSS MANY COUNTIES. THE
SEVERE WEATHER POTENTIAL IS ALSO ON THE INCREASE WITH THE LEADING
EDGE OF THE COLD FRONT AND WITH THE DISCRETE THUNDERSTORMS OUT IN
FRONT OF THE COLD FRONT. EXPECT A VERY ACTIVE AFTERNOON AND
EVENING TO CONTINUE...WITH THE PRIMARY THREATS OF SEVERE WEATHER
BEING DAMAGING WINDS AND ISOLATED TORNADOS. THE THREAT OF LARGE
HAIL REMAINS AS WELL...ALONG WITH THE HEAVY RAINS AND FLASH
FLOODING. AS A RESULT...THE TORNADO WATCH IS NOW IN EFFECT FOR THE
MAJORITY OF THE ARKLATEX THROUGH 10 PM.
AS FOR THE PROGRESSION OF THE COLD FRONT...IT IS THROUGH SOUTHEAST
OKLAHOMA AS WELL AS PORTIONS OF SEVIER AND HOWARD COUNTY IN
ARKANSAS AND RED RIVER...FRANKLIN...WOOD...AND SMITH COUNTIES IN
TEXAS. THE TEMPERATURES GRADIENTS REMAIN QUITE STEEP...WITH TYLER
REPORTING 53 DEGREES THIS PAST HOURS WHILE LONGVIEW IS REPORTING
73 DEGREES. THE SLOW MOVEMENT OF THIS COLD FRONT WITH MAKE
FORECASTING THE HOURLY TEMPERATURE TRENDS A CHALLENGE AS WELL AS
THE OVERNIGHT LOWS. DO BELIEVE IT WILL BE THROUGH THE MAJOR OF
THE COUNTY WARNING AREA BY MORNING...WITH TEMPERATURES FALLING
INTO THE LOWER 40S TO LOWER 50S. HOWEVER...AREAS IN THE WARM
SECTOR WILL BE SLOW TO COOL THIS EVENING AND DURING THE OVERNIGHT
HOURS...WITH TEMPERATURES FALLING QUICKLY ONCE THE COLD FRONT
FINALLY PASSES.
AT THIS TIME...THE MOST ACTIVE WEATHER FOR OUR AREAS WILL BE
THIS EVENING AND THROUGH TONIGHT. THE THREAT OF SHOWERS AND
THUNDERSTORMS WILL DECREASE DURING THE DAY ON MONDAY...AS THE
UPPER LEVEL LOW QUICKLY LIFTS OFF TO THE NORTHEAST. THE MODELS
ARE HINTING AT A SLIGHT CHANCE OF SHOWERS FOR TUESDAY NIGHT AND
WEDNESDAY ACROSS OUR SOUTHERN AREAS...BUT AT THIS TIME THINK IT
LOOKS RELATIVELY MARGINAL AT BEST. THEREFORE...EXPECT PRIMARILY
DRY CONDITIONS TO PREVAIL THROUGH THIS WEEK AND INTO THE NEW YEAR.
MORE WINTERLIKE TEMPERATURES WILL ALSO PREVAIL ACROSS THE REGION
BEHIND THIS COLD FRONT...WITH DAYTIME HIGHS IN THE MID 40S TO MID
50S AND OVERNIGHT LOWS FALLING TO NEAR FREEZING AT TIMES. PALMER
&&
.AVIATION... /ISSUED AT 1137 AM CST/
A STRONG WINTER STORM CENTERED OVER THE BIG BEND OF W TX TO MOVE
NE INTO AR BY MONDAY AFTERNOON. EXPECT SCT TO NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP IN THE WARM SECTOR AIRMASS ACROSS THE
ARKLATEX REGION THROUGH MONDAY MORNING. IN AREAS OF TSTMS...EXPECT
IFR CEILINGS AND VSBYS TO DEVELOP. ALSO AFTER SUNSET THIS SUNDAY
EVENING...EXPECT NUMEROUS IFR CEILINGS TO DEVELOP IN A VERY MOIST
AND UNSTABLE ATMOSPHERE. /VIII./
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 82 46 50 34 / 100 100 20 0
MLU 80 53 55 36 / 70 100 30 0
DEQ 72 46 46 29 / 100 100 40 10
TXK 77 48 48 32 / 100 100 30 0
ELD 79 49 51 33 / 90 100 30 10
TYR 76 40 45 33 / 100 100 20 0
GGG 79 42 47 33 / 100 100 20 0
LFK 77 41 49 33 / 100 100 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
28/8Hazardous weather outlook, Dec 27, 9:45 AM CST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 2:31 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
231 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FLASH FLOOD 5 E BROKEN BOW 34.03N 94.65W
12/27/2015 MCCURTAIN OK LAW ENFORCEMENT
FLOODING REPORTED AT LOW WATER BRIDGES IN THE MOUNTAIN
FORK AREA
&&
EVENT NUMBER SHV1500828
25Local storm report, Dec 27, 3:15 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
315 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM FLASH FLOOD LOCKESBURG 33.97N 94.17W
12/27/2015 SEVIER AR 911 CALL CENTER
MELROSE RD FLOODED.
&&
EVENT NUMBER SHV1500829
21Local storm report, Dec 27, 3:16 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM FLASH FLOOD LOCKESBURG 33.97N 94.17W
12/27/2015 SEVIER AR 911 CALL CENTER
CENTRAL RD FLOODED.
&&
EVENT NUMBER SHV1500830
21Local storm report, Dec 27, 3:24 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 2 W DE KALB 33.51N 94.65W
12/27/2015 BOWIE TX FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN WITH ROOF DAMAGE.
&&
EVENT NUMBER SHV1500831
21Special weather statement, Dec 27, 3:35 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CST SUN DEC 27 2015
ARZ073-LAZ006-272215-
UNION AR-UNION LA-
335 PM CST SUN DEC 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTH CENTRAL UNION PARISHES UNTIL 415 PM
CST...
AT 334 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FARMERVILLE...OR 20 MILES NORTHWEST OF CLAIBORNE...MOVING NORTH AT 40
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUTTIG...FARMERVILLE...STRONG...LAPILE...MARION...FELSENTHAL...NEW LONDON...
BAYOU D ARBONNE LAKE...LITROE...CECIL...OAKLAND AND AURELLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTH CENTRAL
ARKANSAS AND NORTH CENTRAL LOUISIANA.
LAT...LON 3314 9212 3314 9211 3311 9214 3310 9213
3268 9232 3273 9253 3322 9239 3315 9211
TIME...MOT...LOC 2134Z 197DEG 34KT 3279 9240
19Local storm report, Dec 27, 3:50 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
350 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 5 N GILMER 32.80N 94.95W
12/27/2015 UPSHUR TX FIRE DEPT/RESCUE
TREE ON HOUSE 1.5 MILES WEST OF BETTIE... TEXAS... FIRE
AND RESCUE REPORTED... TREES SNAPPED AND UPROOTED
&&
EVENT NUMBER SHV1500832
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 5:42 AM CST | Lake Wind Advisory | SHV | Miller | 18 hr |
| Dec 27, 11:07 AM CST | Tornado Warning | SHV | Sevier | 38 min |
| Dec 27, 12:17 PM CST | Flash Flood Warning | SHV | Little River, Sevier | 12 hr |
| Dec 27, 12:46 PM CST | Flash Flood Warning | SHV | Howard | 12 hr |
| Dec 27, 3:02 PM CST | Severe Thunderstorm Warning | SHV | Union | 43 min |
| Dec 27, 3:12 PM CST | Tornado Warning | SHV | Union | 33 min |
| Dec 27, 3:29 PM CST | Tornado Warning | SHV | Hempstead, Lafayette, Nevada | 31 min |
| Dec 27, 3:40 PM CST | Tornado Warning | SHV | Union | 35 min |
| Dec 27, 3:52 PM CST | Tornado Warning | SHV | Hempstead, Nevada | 23 min |
| Dec 27, 3:59 PM CST | Tornado Warning | SHV | Columbia, Lafayette | 31 min |
| Dec 27, 4:10 PM CST | Tornado Warning | SHV | Union | 35 min |
| Dec 27, 4:26 PM CST | Tornado Warning | SHV | Columbia, Nevada | 34 min |
| Dec 27, 4:35 PM CST | Tornado Warning | SHV | Howard, Sevier | 40 min |
| Dec 27, 4:46 PM CST | Severe Thunderstorm Warning | SHV | Little River | 59 min |
| Dec 27, 4:58 PM CST | Tornado Warning | SHV | Nevada | 17 min |
| Dec 27, 5:22 PM CST | Tornado Warning | SHV | Miller | 23 min |
| Dec 27, 5:29 PM CST | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 46 min |
| Dec 27, 5:42 PM CST | Tornado Warning | SHV | Miller | 33 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.